Vol. 4, No. 3, 2010

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Raccord sur les espaces de Berkovich

Jérôme Poineau

Vol. 4 (2010), No. 3, 297–334
Abstract

Nous présentons ici quelques résultats autour du problème inverse de Galois. Nous commençons par rappeler la stratégie géométrique classique permettant de démontrer que tout groupe fini est groupe de Galois sur C(T). Nous l’appliquons dans une autre situation afin de démontrer que, si (B) désigne le corps des fonctions méromorphes sur une partie B, d’un certain type, d’un espace de Berkovich sur un corps, alors l’énoncé précédent reste valable lorsque l’on remplace C par (B). On retrouve, en particulier, le fait que tout groupe fini est groupe de Galois sur K(T), lorsque K est un corps valué complet dont la valuation n’est pas triviale.

Dans un second temps, en utilisant une méthode similaire, nous proposons une nouvelle preuve, purement géométrique, dans le langage des espaces de Berkovich sur un anneau d’entiers de corps de nombres, d’un résultat de D. Harbater assurant que tout groupe fini est groupe de Galois sur un corps de séries arithmétiques convergentes, ainsi que quelques généralisations.

Patching on Berkovich spaces. We present a few results related to the inverse Galois problem. First we recall the geometric patching strategy that is used to handle the problem in the complex case. We use it in a different situation to prove that if (B) is the field of meromorphic functions over a part B, satisfying some conditions, of a Berkovich space over a valued field, then every finite group is a Galois group over (B)(T). From this we derive a new proof of the fact that any finite group is a Galois group over K(T), where K is a complete valued field with nontrivial valuation.

In a second part, we deal with the following theorem by D. Harbater: every finite group is a Galois group over a field of convergent arithmetic power series. We switch to Berkovich spaces over the ring of integers of a number field and use a similar strategy to give a new and purely geometric proof of this theorem, as well as some generalizations.

Keywords
problème inverse de Galois, espaces de Berkovich, géométrie analytique $p$-adique, géométrie analytique globale, séries arithmétiques convergentes, inverse Galois problem, Berkovich spaces, p-adic analytic geometry, global analytic geometry, convergent arithmetic power series
Mathematical Subject Classification 2000
Primary: 12F12
Secondary: 14G22, 14G20, 14G25
Milestones
Received: 29 May 2009
Revised: 31 August 2009
Accepted: 30 September 2009
Published: 5 February 2010
Authors
Jérôme Poineau
Institut de recherche mathématique avancée
7, rue René Descartes
67084 Strasbourg
France
http://www-irma.u-strasbg.fr/~poineau/